Determinant Solution for the TASEP with Particle-dependent Hopping Probabilities on a Ring

S. Poghosyan, V.B. Priezzhev

2008, v.14, Issue 2, 233-254


We consider the totally asymmetric exclusion process on a ring in discrete time with the backward-ordered sequential update and particle-dependent hopping probabilities. Using a combinatorial treatment of the Bethe ansatz, we derive the determinant expression for the non-stationary probability of transitions between particle configurations. In the continuous-time limit, we find a generalization of the recent result, obtained by A. Rakos and G.M. Schuetz for infinite lattice, to the case of ring geometry.

Keywords: totally asymmetric exclusion process,periodic boundaryconditions,backward sequential update,Bethe ansatz


Please log in or register to leave a comment

There are no comments yet